MAUDE Adverse Event Report: SMITHS MEDICAL ASD; INC. PORTEX ADULT DISPOSABLE ANESTHESIA BREATHING CIRCUITS; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)

SMITHS MEDICAL ASD; INC. PORTEX ADULT DISPOSABLE ANESTHESIA BREATHING CIRCUITS; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Model Number 650904
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/13/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that the seal to a smiths medical portex® adult anesthesia breathing circuit was reported to be leaking.There were no reported adverse effects.

Brand Name
PORTEX ADULT DISPOSABLE ANESTHESIA BREATHING CIRCUITS
Common Device Name
CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Manufacturer (Section D)
SMITHS MEDICAL ASD; INC.
6000 nathan lane n
minneapolis,, mn
MDR Report Key9832658
Report Number3012307300-2020-02021
Device Sequence Number19002662
Product Code CAI
UDI-Device Identifier10351688419446
UDI-Public10351688419446
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K002506
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/23/2022
Device Model Number650904
Device Catalogue Number650904
Device Lot Number3898376
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2020
Initial Report FDA Received Date03/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1